# SDR USAA040464

- Difficulty date: August 5, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Vertical Stab
- Part time: 41,553 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND LUG CORRODED .150 INCH DIAMETER SPOTS (TWO EACH), RIGHT AFT OUTBOARD VERTICAL STAB ATTACH LUG ON FUSELAGE.  REAMED AND REBUSHED PER EA 78920.  (M)
